Review: could Hydrocodone bitartrate and acetaminophen cause Nausea and vomiting?
Summary: Nausea and vomiting is found among people who take Hydrocodone bitartrate and acetaminophen, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Pain.
We study 5,838 people who have side effects while taking Hydrocodone bitartrate and acetaminophen from FDA and social media. Among them, 330 have Nausea and vomiting. Find out below who they are, when they have Nausea and vomiting and more.
You are not alone: join a mobile support group for people who take Hydrocodone bitartrate and acetaminophen and have Nausea and vomiting >>>
Hydrocodone bitartrate and acetaminophen
Hydrocodone bitartrate and acetaminophen has active ingredients of acetaminophen; hydrocodone bitartrate. It is often used in pain. (latest outcomes from 7,067 Hydrocodone bitartrate and acetaminophen users)
Nausea and vomiting
Nausea and vomiting has been reported by people with high blood pressure, pain, type 2 diabetes, depression, multiple sclerosis. (latest reports from 142,475 Nausea and vomiting patients)
On Feb, 27, 2015: 5,838 people reported to have side effects when taking Hydrocodone bitartrate and acetaminophen. Among them, 330 people (5.65%) have Nausea And Vomiting.
Time on Hydrocodone bitartrate and acetaminophen when people have Nausea and vomiting * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Nausea and vomiting||41.94%||4.84%||11.29%||3.23%||14.52%||24.19%||0.00% |
Gender of people who have Nausea and vomiting when taking Hydrocodone bitartrate and acetaminophen * :
|Nausea and vomiting||74.56%||25.44% |
Age of people who have Nausea and vomiting when taking Hydrocodone bitartrate and acetaminophen * :
|Nausea and vomiting||0.00%||0.00%||10.41%||20.50%||9.78%||10.73%||19.56%||29.02% |
Severity of Nausea and vomiting when taking Hydrocodone bitartrate and acetaminophen ** :
|least||moderate||severe||most severe |
|Nausea and vomiting||6.90%||34.48%||13.79%||44.83% |
How people recovered from Nausea and vomiting ** :
|while on the drug||after off the drug||not yet |
|Nausea and vomiting||5.00%||0.00%||95.00% |
Top conditions involved for these people * :
- Pain (67 people, 20.30%)
- Contraception (51 people, 15.45%)
- Nausea (43 people, 13.03%)
- Back pain (33 people, 10.00%)
- Constipation (31 people, 9.39%)
Top co-used drugs for these people * :
- Aspirin (73 people, 22.12%)
- Promethazine (72 people, 21.82%)
- Alprazolam (68 people, 20.61%)
- Yasmin (62 people, 18.79%)
- Yaz (59 people, 17.88%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of hydrocodone bitartrate and acetaminophen and nausea and vomiting on
Do you have Nausea And Vomiting while taking Hydrocodone Bitartrate And Acetaminophen?
You are not alone! Join a mobile support group:
- support group for people who take Hydrocodone bitartrate and acetaminophen and have Nausea And Vomiting
- support group for people who take Hydrocodone bitartrate and acetaminophen
- support group for people who have Nausea And Vomiting
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Hydrocod/ acteta and ketoprofen taken at the same time
If these two drugs had been accidently take at same time, what would happen to me?
- Can i take fioricet with norco?
Sufferes from Epilepsy, Aneimia, and Depression and anxiety
- Hi, when i take only topamax i am ok, but when i am taking the topamax + rasilez as a side effect i have a very strong labyrinthitis. is it normal? what i can do? thanks in advance.
I am a man 56 years old, I had Hemicrania continua since I had 20 years old, the clinical picture is gradually worsened and now I also have the problem of too high pressure and I have to take Topamax plus Rasilez, but immediately I have as a side effect a very strong labyrinthitis with nausea and vomiting.
When I use the two drugs I have to stay in bed!
- I tested positive for methadone, i have never taken this drug (1 answer)
I tested positive for methadone, I have never taken this drug. My Dr said I had to have taken it because it was there and that a false positive is out of the question. Could my meds cause methadone to show up on a urine drug test
- When will the dizziness stop from taking vicodin ? i took 2 pills 24hours ago and am still dizzy (1 answer)
Standing , walking, don't feel stabile enough to drive. Thought process is slow
More questions for: Hydrocodone bitartrate and acetaminophen, Nausea and vomiting
You may be interested at these reviews (Write a review):
- Meloxicam and dialtizam taken together at same time.... (2 responses)
I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
- Sleep paralysis while on medrol and norco
On my 5th day of my dose pack about an hour after taking medrol and a norco I experienced sleep paralysis for the first time. This is the 3rd dose pack in 2 months and I just switched back to norco from Ultram the same day I started the latest dose pack. I felt unusually sleepy before taking my bedtime dose, but felt awake shortly after taking it. My sleep habits have been fluctuating due to sciatic pain which is why I am prescribed this medication.
- Nuvigil & prilosec caused horrible experience
Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Farxiga caused severe cramps and vomiting
I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not stop. I took it the next 2 days and it became so severe I stopped all together. It is 3 days later and I'm still hurting. It is 2 days before Christmas and I'm not even sure I can get a hold of my gastro to check me. Stay away from this drug
More reviews for: Hydrocodone bitartrate and acetaminophen, Nausea and vomiting
Comments from related studies:
From this study (8 months ago):
I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014
From this study (10 months ago):
I also have GERD and doctors are thinking I may have Barrett's esophagus
From this study (11 months ago):
After I eat I get a burning sensation and vomit a little bit and it burns when I vomit.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.